# SDR UALA2012062903439

- Difficulty date: June 23, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 36,545 hours, 15,059 cycles
- Engine: Iae V2522A5
- System (JASC): 2330 · Entertainment System
- Part: Jack
- Condition: Defective
- Location: Audio System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUDIO VOLUME DEFECTIVE AT 32DEF :PLACED SEAT AUDIO 32DEF ON DEFFERAL  ^25JUN SFO REPLACE-  :REPLACED AUDIO JACK ON SEAT 32F.  OPS CHECKED GOOD ON 32DEF.
